# SDR HEEA078999

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,934 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: 407310203101
- Part serial: LP1754
- Condition: Deteriorated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC SEPARATION AROUND CIRCUMFERENCE ON TAIL ROTOR MOUNT.
